EXTENDED JACOBI MATRIX POLYNOMIALS


AKTAŞ R., ÇEKİM B. , Cevik A.

UTILITAS MATHEMATICA, vol.92, pp.47-64, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 92
  • Publication Date: 2013
  • Title of Journal : UTILITAS MATHEMATICA
  • Page Numbers: pp.47-64
  • Keywords: Jacobi matrix polynomials, Hypergeometric matrix function, Rodrigues formula, Generating matrix function, Recurrence relation, DIFFERENTIAL-EQUATIONS, EXTENSION

Abstract

In this paper, extended Jacobi matrix polynomials (EJMPs) are introduced. The matrix differential equation satisfied by them is given. A Rodrigues formula, orthogonality, linear generating matrix functions and recurrence relations are presented for these matrix polynomials. Furthermore, general families of multilinear and multilateral generating matrix functions are obtained and their applications are presented.